Asymptotic forms and algebraic differential equations

Shackell, John and Salvy, Bruno (1995) Asymptotic forms and algebraic differential equations. Journal of Symbolic Computation, 20 (2). pp. 169-177. ISSN 0747-7171. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jsco.1995.1044

Abstract

We analyse the complexity of a simple algorithm for computing asymptotic solutions of algebraic differential equations. This analysis is based on a computation of the number of possible asymptotic monomials of a certain order, and on the study of the growth of this number as the order of the equation grows.

Item Type: Article
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Computing
Depositing User: I.T. Ekpo
Date Deposited: 30 Oct 2009 17:19
Last Modified: 06 Jun 2014 14:03
Resource URI: http://kar.kent.ac.uk/id/eprint/19039 (The current URI for this page, for reference purposes)
  • Depositors only (login required):